Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 2, 2007, 5:53 PM EDT for Orange County, Vermont. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2007, 5:53 PM EDT (21:53 UTC)
- Expired
- Jun 2, 2007, 6:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Orange County, VT
The radar
The Burlington radar (KCXX), 75 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:10 PM EDT | TSTM WND DMG | N Williamstown, VT | TREES DOWN ON POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 022155
SVRBTV
VTC017-022245-
/O.NEW.KBTV.SV.W.0013.070602T2153Z-070602T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
555 PM EDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORANGE COUNTY IN CENTRAL VERMONT
* UNTIL 645 PM EDT.
* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WILLIAMSTOWN...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WASHINGTON AND ORANGE AROUND 600 PM EDT.
EAST ORANGE AROUND 605 PM EDT.
WAITS RIVER AND 7 MILES SOUTHWEST OF TOPSHAM AROUND 615 PM EDT.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO AN INCH IN DIAMETER HAS BEEN REPORTED IN BURLINGTON WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4418 7238 4412 7244 4414 7257 4411 7260
4400 7242 4405 7224 4410 7221
$$
JN1 follow-up statement
000
WWUS51 KBTV 022243
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
643 PM EDT SAT JUN 2 2007
VTC017-022250-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-070602T2245Z/
ORANGE VT-
643 PM EDT SAT JUN 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ORANGE COUNTY
EXPIRES AT 645 PM EDT...
THE SEVERE WEATHER THREAT HAS DIMINISHED ACROSS THE WARNING
AREA...BUT THUNDERSTORMS WILL CONTINUE THROUGH 730 PM THAT MIGHT
PRODUCE GUSTY WINDS AND SMALL HAIL.
LAT...LON 4418 7238 4412 7244 4414 7257 4411 7260
4400 7242 4405 7224 4410 7221
$$
JNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:58 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 2, 4:58 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 458 PM EDT SAT JUN 2 2007 ...SEVERE T-STORM WATCH #331 EFFECTIVE UNTIL 8PM FOR ALL BUT FAR NRN/NERN VT... .SYNOPSIS... A STATIONARY FRONT ACROSS FAR NORTHERN NEW YORK AND NORTHERN VERMONT IS HELPING TO FOCUS THUNDERSTORM ACTIVITY...AIDED BY AN UPPER LEVEL DISTURBANCE MOVING EASTWARD FROM SOUTHEASTERN ONTARIO. POSSIBLE SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING WITH ACTIVITY DIMINISHING IN COVERAGE AND INTENSITY LATE TONIGHT. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP SUNDAY AFTERNOON. THEREAFTER...THE REMNANTS OF TROPICAL DEPRESSION BARRY ARE EXPECTED TO IMPACT THE NORTH COUNTRY ON MONDAY INTO MONDAY NIGHT...WITH WIDESPREAD RAINFALL. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... AIR MASS REMAINS MODERATELY UNSTABLE ACROSS CENTRAL/SRN VT...AND ALL OF NRN NY...MAINTAINING THREAT OF SEVERE THUNDERSTORM ACTIVITY INTO THIS EVENING. DEEP-LAYER SHEAR OF 30-40KTS REMAINS SUPPORTIVE OF ORGANIZED SVR THREAT. MOST WIDESPREAD ACTIVITY WILL TRACK EWD FROM THE ST. LAWRENCE VLY...SUPPORTED BY MID-LEVEL SHORTWAVE TROUGH. OTHER ISOLATED SVR ACTIVITY IN VT AT 2043Z WILL CONTINUE WITH THREAT OF HAIL TO 1 INCH AND WINDS UP TO 50-55KTS INTO THE EVENING. SVR THREAT WILL WANE LATE TONIGHT AS LOW-LEVELS COOL AND SHORTWAVE TROUGH PROGRESSES EAST OF THE FORECAST AREA. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... DETAILED SHORT TERM DISCUSSION DELAYED DUE TO ONGOING SVR WX OPERATIONS. PER SYNOPSIS...AN ACTIVE FORECAST PERIOD IS EXPECTED WITH REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON...AND ADDITIONAL WIDESPREAD RAINFALL POSSIBLE MONDAY INTO MONDAY NIGHT AS REMNANTS OF TROPICAL DEPRESSION BARRY BECOME EXTRATROPICAL AND TRACK NWD INTO NEW ENGLAND. OVERALL QPF OF 1-2 INCHES EXPECTED THROUGH MONDAY NIGHT...WITH LOCALIZED HIGHER AMTS ESPECIALLY WITH HEAVIER CONVECTIVE STORMS SUNDAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... REMNANTS OF EXITING SYSTEM FROM WEEKEND CONTINUE TO LIFT N AND E AWAY FROM THE REGION. WILL CONTINUE MENTION OF SHOWERS TUES NGT INTO WED MORN...TAPERING THEM FROM SW TO NE BFR ENDING BY MIDDAY WED. MDLS HAVE SHIFTED A BIT WITH APPROACH OF NEXT SYSTEM. CURRENT RUNS FAVOR THURS/FRI DUE TO SFC RIDGE WHICH BUILDS OVER AREA LATE WED INTO EARLY THURS. WARM FRNTL PRECIP LIFTS N INTO AREA THURS AFTNOON...MVG N OF CWA BY THURS NGT. THIS WILL PUT CWA INTO WARM SECTOR AHEAD OF CD FROPA ON FRI INTO SAT MORN. WITH INCR INSTABILITY OF BEING IN WARM SECTOR...PUT IN MENTION OF TRW BUT KEPT AT CHANCE POPS DUE TO TIMING IN MDL ISSUES. HIGH PRESSURE WORKS OVER THE CWA BEHIND FRNT ON SAT CLRING REGION OUT. HAVE USED HPC MDL TEMPS AND ADJUSTED BASED ON NEW GUIDANCE FOR FRNTS. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... FOR THE FIRST 24 HOURS THROUGH 06Z SUNDAY...SCT RW/TRW PSSBL THRU 00Z-02Z SUN AS MEANDERING FRNTL SYSTEM MVS THRU THE AREA. EXPECTING COND MAINLY MVFR AS HZ PERSISTS ACROSS THE AREA. RAINFALL/FG AT SLK/MPV MAY BRING CHANCE OF IFR AT TIMES DUE TO VSBY RESTRICTION. MAINLY FG/HZ OVERNGT...WITH CHANCE FOR PRECIP AFT 12Z ACROSS AREA AS DAYTIME HEATING WORKS ON AREA CU. WINDS MAINLY LGT/VAR THRU 10Z SUNDAY...BECM MORE SSW 5-10KT EXCEPT ENE AT KMSS. HIR WILL BE OBSCD THRU FORECAST PERIOD DUE TO COMBO OF HZ/PRECIP AND LWR CEILINGS DUE TO ANY TS FORMATION. 18Z SUNDAY THROUGH TUESDAY...FRONTAL BNDRY CONT TO MEANDER ACRS AREA THROUGH SUNDAY. SOME MVFR POSSIBLE IN MORNING FG/HZ...WHICH MAY LWR VSBY DOWN TO 3-5SM AT TIMES. REGION WILL CONTINUE TO SEE CHANCE FOR RW/TRW DURING THE DAY SUNDAY AS SYSTEM OVER THE GREAT LKS PUSHES EAST. MAINLY MVFR COND DURING THIS TIME. THIS LOW WILL BE COMBINING WITH TROPICAL REMNANTS MVG NORTH ALONG THE COAST TO BRING HEAVIER RAINFALL TO THE AREA SUN NGT INTO TUES...BFR CLRING REGION ON WED. THIS INCR RAINFALL WILL LWR COND FROM MVFR DOWN TO IFR AT TIMES DUE TO VSBY REDUCTION AND LOWER CEILINGS. && .HYDROLOGY... SLOW MOVING STORMS POSSBL ON SUNDAY DUE TO RELATIVELY LIGHT MID TO UPPER LVL WIND REGIME AND MOIST COLUMNAR MOISTURE PROFILES. LOWEST FF GUIDANCE IS ACROSS THE NORTHERN THIRD OF VERMONT...IN PARTICULAR ACROSS PORTIONS OF FRANKLIN/LAMOILLE/ORLEANS/CALEDONIA/ORANGE COUNTIES....WHERE 3 HR FF GUIDANCE IS AROUND 2 INCHES DUE TO CONVECTIVE SYSTEM AFFECTING THESE AREAS OVER THE PAST TWO NIGHTS. THUS THESE AREAS WOULD HAVE THE HIGHEST POTENTIAL OF ANY LOCALIZED RUNOFF PROBLEMS ON SUNDAY SHOULD SLOW MOVING CONVECTION DEVELOP. OUTSIDE OF THESE AREAS...VALUES SOMEWHAT HIGHER...AND ON THE ORDER OF 3 INCHES. IN TERMS OF BARRY REMNANTS...AGAIN...FAIRLY QUICK MOVEMENT OF SYSTEM SHOULD PRECLUDE WIDESPREAD VERY HEAVY RAFL...WITH QPF ENSEMBLE SOLNS ADVERTISING A BROAD 0.75 TO 1.5 INCH RAFL ACROSS THE ERN TWO THIRDS OF THE FA DURING THE 24 HR PERIOD FROM 12Z MONDAY TO 12Z TUESDAY. THIS SHOULD LIMIT OVERALL HYDRO/FLOODING THREAT...THOUGH SINCE WE/RE DEALING WITH A TROPICAL REMNANT...SITUATION WILL BE MONITORED CLOSELY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...BANACOS NEAR TERM...BANACOS SHORT TERM...BANACOS LONG TERM...JN AVIATION...JN HYDROLOGY...JMG
Hazardous weather outlook, Jun 2, 2:03 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 203 PM EDT SAT JUN 2 2007 NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-031815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 203 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY. TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND NORTHERN NEW YORK ON MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. VTZ002>004-006-007-016-031815- WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN- 203 PM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY. TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND NORTHERN NEW YORK ON MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BANACOS
In the hours before
Special weather statement, Jun 2, 2:09 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 209 PM EDT SAT JUN 2 2007 NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-022015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...BURLINGTON...MONTPELIER... MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 209 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE THUNDERSTORM WATCH EFFECTIVE UNTIL 8 PM FOR THE FOLLOWING COUNTIES IN VERMONT AND NORTHERN NEW YORK. IN NEW YORK...ST. LAWRENCE...FRANKLIN...ESSEX...AND CLINTON. IN VERMONT...GRAND ISLE...CHITTENDEN...ADDISON...WASHINGTON...ORANGE...RUTLAND...AND WINDSOR. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE WATCH AREA THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY DAMAGING WINDS AND POSSIBLE SEVERE HAIL. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION...INCLUDING POSSIBLE WARNINGS. BANACOS
Special weather statement, Jun 2, 2:36 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 236 PM EDT SAT JUN 2 2007 VTZ011-021930- WESTERN RUTLAND- INCLUDING...NORTH PAWLET...PAWLET AND WELLS 236 PM EDT SAT JUN 2 2007 AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WEST SOUTHWEST OF WELLS...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR PAWLET...NORTH PAWLET AND WEST PAWLET THROUGH 315 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
Special weather statement, Jun 2, 3:20 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 320 PM EDT SAT JUN 2 2007 VTZ009>012-018-019-022130- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD... RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 320 PM EDT SAT JUN 2 2007 AT 320 PM...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO DEVELOP ACROSS ADDISON...ORANGE...RUTLAND AND WINDSOR COUNTIES IN VERMONT. THESE STORMS WILL CONTINUE THROUGH 5 PM...AND MOVE EAST AT 20 TO 30 MPH. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...OCCASIONAL LIGHTNING AND WIND GUSTS 40 TO 50 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. JN
Local storm report, Jun 2, 4:07 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL PERU 44.58N 73.53W
06/02/2007 M0.75 INCH CLINTON NY CO-OP OBSERVER
HAIL COVERING DECK
&&
GERALDMLocal storm report, Jun 2, 4:52 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
452 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
06/02/2007 E0.88 INCH CHITTENDEN VT OFFICIAL NWS OBS
0420 PM TSTM WND DMG NORWOOD 44.75N 75.00W
06/02/2007 ST. LAWRENCE NY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
0445 PM HAIL SOUTH BURLINGTON 44.45N 73.22W
06/02/2007 E0.88 INCH CHITTENDEN VT NWS EMPLOYEE
&&
GERALDMLocal storm report, Jun 2, 5:05 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
505 PM EDT SAT JUN 02 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG SOUTH BURLINGTON 44.45N 73.22W
06/02/2007 CHITTENDEN VT NWS EMPLOYEE
6 TO 8 TREES DOWN DIAMETER 1-2 FEET.
&&
GERALDMThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 4:20 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 40 min |
| Jun 2, 4:57 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 28 min |
| Jun 2, 5:14 PM EDT | Severe Thunderstorm Warning | BTV | Washington | 57 min |
| Jun 2, 5:34 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 56 min |
| Jun 2, 7:32 PM EDT | Severe Thunderstorm Warning | BTV | Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.